BibTeX record journals/jair/RuizLG98

download as .bib file

@article{DBLP:journals/jair/RuizLG98,
  author    = {Alberto Ruiz and
               Pedro E. L{\'{o}}pez{-}de{-}Teruel and
               M. Carmen Garrido},
  title     = {Probabilistic Inference from Arbitrary Uncertainty using Mixtures
               of Factorized Generalized Gaussians},
  journal   = {J. Artif. Intell. Res.},
  volume    = {9},
  pages     = {167--217},
  year      = {1998},
  url       = {https://doi.org/10.1613/jair.533},
  doi       = {10.1613/jair.533},
  timestamp = {Mon, 21 Jan 2019 15:01:17 +0100},
  biburl    = {https://dblp.org/rec/journals/jair/RuizLG98.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics